# SDR UALA2011121206829

- Difficulty date: December 10, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 76,125 hours, 22,062 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAN BLADE TIP WITH MINOR CURL LESS THAN .125".   BLENDED BLADE.  INSPECTED USING HFEC, NO CRACKS NOTED.
